MAUDE Adverse Event Report: INNOVASIS, INC. TX IBF SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT

INNOVASIS, INC. TX IBF SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT
Model Number LS-397-0705
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
During surgery, a tx trial ls-397 broke off of the inserter ls-395.The trial was left implanted in the patient instead of being replaced with the intended cage, and graft was packed around it.The surgeon did not want to try and remove the stuck trial.
 
Additional Manufacturer Narrative
Per system dfmea the following line items may apply: "instrument breakage/damage" may lead to "customer dissatisfaction, surgical delay" "trial implanted" may lead to "failed fusion, implant migration, pain, surgical delay, revision surgery." for this specific case, the only effect on the patient thus far has been surgical delay.Implanting the trial implant is considered off-label use therefore the customer is advised to monitor for any adverse effects.

Brand Name
TX IBF SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT
Manufacturer (Section D)
INNOVASIS, INC.
614 e. 3900 s.
salt lake city UT 84107 1902
Manufacturer (Section G)
INNOVASIS, INC.
614 e. 3900 s.
salt lake city UT 84107 1902
Manufacturer Contact
michael thomas
614 e. 3900 s.
salt lake city, UT 84107-1902
8012612236
MDR Report Key19996683
Report Number3004719693-2024-00001
Device Sequence Number7163902
Product Code MAX
UDI-Device IdentifierM711LS39707050
UDI-PublicM711LS39707050
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K180078
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberLS-397-0705
Device Catalogue NumberLS-397-0705
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/12/2024
Initial Report FDA Received Date08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown